# SDR DALA2023071805811

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 31,601 hours, 12,148 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6355C000101
- Part serial: 5890
- Condition: Inoperative
- Location: Unknown
- Part time: 31,573 hours, 12,138 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3808 -MISC/DE- DUE TO LOSS PRIMARY STABILIZER TRIM CONTROL. CORRECTIVE ACTION: COMPLETED TROUBLESHOOTING TASKS AND REPLACED FAULTY STABILIZER TRIM ACTUATOR. OPS CHECK GOOD
